Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 86, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 24, 2006, 4:20 PM CDT for Sedgwick County, Sumner County, Kansas. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2006, 4:20 PM CDT (21:20 UTC)
- Expired
- Apr 24, 2006, 5:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 30 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 4:55 PM CDT | HAIL 1 | Mulvane, KS | |
| Apr 24, 4:59 PM CDT | HAIL 1.75 | Derby, KS | |
| Apr 24, 5:02 PM CDT | HAIL 1.75 | Derby, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 1:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1169 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 242120 SVRICT KSC173-191-242215- /O.NEW.KICT.SV.W.0086.060424T2120Z-060424T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 420 PM CDT MON APR 24 2006 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS. SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 515 PM CDT. * AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 6 MILES SOUTHEAST OF CONWAY SPRINGS...MOVING NORTHEAST AT 30 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... MCCONNELL AFB...BELLE PLAINE...CONWAY SPRINGS...DERBY... HAYSVILLE...MAYFIELD...MULVANE...WELLINGTON...SOUTH WICHITA... RIVERDALE THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS... WINDS UP TO 60 MILES AN HOUR... SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. LAT...LON 3735 9771 3717 9759 3735 9714 3772 9715 $$ BOWMAN
3 follow-up statements
000 WWUS53 KICT 242132 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 432 PM CDT MON APR 24 2006 KSC173-191-242215- /O.CON.KICT.SV.W.0086.000000T0000Z-060424T2215Z/ SEDGWICK KS-SUMNER KS- 432 PM CDT MON APR 24 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN SUMNER AND SOUTHEASTERN SEDGWICK COUNTIES UNTIL 515 PM CDT... AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF BELLE PLAINE...AND MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR MULVANE BY 445 PM CDT. NEAR DERBY BY 450 PM CDT. THE TOWN OF RIVERDALE IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES, WITH LITTLE OR NO ADVANCE WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3735 9771 3717 9759 3735 9714 3772 9715 $$ KLEINSASSER
000 WWUS53 KICT 242145 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 445 PM CDT MON APR 24 2006 KSC173-191-242215- /O.CON.KICT.SV.W.0086.000000T0000Z-060424T2215Z/ SEDGWICK KS-SUMNER KS- 445 PM CDT MON APR 24 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN SUMNER AND SOUTHEASTERN SEDGWICK COUNTIES UNTIL 515 PM CDT... AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED NEAR MULVANE...AND MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR DERBY BY 450 PM CDT. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3735 9771 3717 9759 3735 9714 3772 9715 $$ KLEINSASSER
000 WWUS53 KICT 242156 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 456 PM CDT MON APR 24 2006 KSC173-191-242215- /O.CON.KICT.SV.W.0086.000000T0000Z-060424T2215Z/ SEDGWICK KS-SUMNER KS- 456 PM CDT MON APR 24 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN SUMNER AND SOUTHEASTERN SEDGWICK COUNTIES UNTIL 515 PM CDT... AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED NEAR MULVANE...AND MOVING NORTHEAST AT 30 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN SUMNER AND SOUTHEASTERN SEDGWICK COUNTIES...INCLUDING THE TOWN OF DERBY. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3735 9771 3717 9759 3735 9714 3772 9715 $$ KLEINSASSER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:51 PM CDT, 29 minutes earlier.
Area forecast discussion, Apr 24, 3:51 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 351 PM CDT MON APR 24 2006 FXUS63 KICT 242041 AFDICT AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 341 PM CDT MON APR 24 2006 .DISCUSSION... FORECAST PROBLEMS: 1) SEVERE CONVECTIVE POTENTIAL TONIGHT. 2) MINIMUM TEMPERATURES TUESDAY NIGHT. TONIGHT: FORECAST FOCUS IS ON SEVERE CONVECTIVE POTENTIAL...ESPECIALLY THIS EVENING. AS OF 3 PM...SEVERE THUNDERSTORMS HAD DEVELOPED OVER NORTH-CENTRAL OK IN GARFIELD COUNTY JUST E OF TRIPLE POINT. WITH MID-LEVEL SHORT-WAVE MOVING E/NE ACROSS WRN KS EXPECT STRONG COLD FRONT TO SURGE SE ACROSS KS. AMPLE MOISTURE COUPLED WITH STEEP() MID-LEVEL LAPSE RATES DEPICT GREATEST SEVERE THREAT TO BE IN FORM OF LARGE HAIL. WITH WARM FRONT DRAPED IN W-E MANNER ACROSS NRN OK WILL NEED TO KEEP WATCH FOR TORNADIC POTENTIAL...ESPECIALLY ACROSS SRN TIER COUNTIES OF SC KS. WITH COLD FRONT PROGGED TO SURGE SE... SE KS SHOULD EXPECT NUMEROUS STRONG-SEVERE THUNDERSTORMS LATE THIS EVENING AS BOUNDARY TO ENCOUNTER RICHER LOWER-DECK MOISTURE IN THIS PART OF NEIGHBORHOOD. PRECIPITABLE WATERS IN 1.5-1.7 INCH RANGE MOMENTARILY RIASED CONCERNS FOR FLASH FLOOD ISSUANCE. WITH 3 HOURLY FLASH FLOOD GUIDANCE GENERALLY IN 2.5 TO 3.0 INCH RANGE HAVE OPTED TO HOLD OFF ISSUANCE UNTIL BETTER FEEL ESTABLISHED WITH RESPECT RAINFALL RATES. TUESDAY: WITH STRONG COLD FRONT PROGGED TO SURGE SE ACROSS KS/MO BORDER... CHANCES FOR -SHRA TO BE GREATEST ACROSS SE KS WHERE NO DOUBT CLOSER TO SFC-850MB WRAP-AROUND. TUESDAY NIGHT: FORECAST FOCUS IS ON LOW TEMPERATURES. LARGE SFC HIGH SETTLES SE ACROSS NEBRASKA AND WRN/CENTRAL KS. 1000-500MB THICKNESSES LOWERING TO 546DM COUPELD WITH CLEARING WOULD SUPPORT MINS 35F WITH CENTRAL KS ON COLDER SIDE OF FENCE. WED-THU NIGHT: QUIET WEATHER SLATED ALL AREAS AS PREVIOUSLY-MENTIONED HIGH PRESSURE AREA DOMINATES WHILE DRIFTING SE TOWARD LOWER MS VALLEY. FRIDAY & FRIDAY NIGHT: (CORRECTED) NEXT CHANCE FOR TSRA SLATED THESE PERIODS AS NEXT COLD FRONT MOVES SE INTO CENTRAL KS FRIDAY MORNING IN RESPONSE TO FAIRLY POTENT MID-LEVEL SHORTWAVE SPRINTING SE ACROSS NRN PLAINS. SOME CONCERN AS TO MOISTURE MAGNITUDE. AS SUCH..HAVE TAKEN CONSERVATIVE APPROACH TO POPS ASSIGNING 20-30% WITH SLIGHTLY HIGHER POPS ASSIGNED TO CENTRAL KS ON FRIDAY...WITH CHANCES GRADUALLY INCREASED TO 30-40% FRIDAY NIGHT ACROSS PRIMARILY SC & SE KS AS COLD FRONT CONTINUES SE JAUNT ACROSS FORECAST AREA. SATURDAY-SUNDAY: NO SIGNIFICANT CHANGES MADE TO INHERITED FORECAST. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 43 50 35 65 / 70 30 0 0 HUTCHINSON 40 49 34 65 / 60 30 0 0 NEWTON 43 48 35 65 / 70 40 0 0 ELDORADO 45 48 35 64 / 80 40 0 0 WINFIELD-KWLD 47 52 36 65 / 80 40 0 0 RUSSELL 37 47 33 66 / 40 30 0 0 GREAT BEND 37 49 33 66 / 40 30 0 0 SALINA 40 47 34 65 / 60 30 0 0 MCPHERSON 41 47 34 65 / 60 30 0 0 COFFEYVILLE 54 54 37 65 / 90 40 0 0 CHANUTE 51 51 37 65 / 90 50 0 0 IOLA 50 51 36 65 / 90 50 0 0 PARSONS-KPPF 53 53 37 65 / 90 50 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 24, 2:15 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 215 PM CDT MON APR 24 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-251200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 215 PM CDT MON APR 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT MORE STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM MAINLY WEST OF THE INTERSTATE 35 AND I-135 CORRIDOR AND MOVE EAST AT 20 TO 30 MPH. THESE STORMS WILL EVENTUALLY MOVE INTO SOUTHEAST KANSAS AS THE EVENING HOURS APPROACH. THESE STORMS WILL CONTINUE INTO THE OVERNIGHT HOURS...ESPECIALLY OVER SOUTHEAST KANSAS. ANY STORM THAT DEVELOPS THIS AFTERNOON WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH VERY LARGE HAIL AND DAMAGING DOWNBURST WINDS POSSIBLE. IN ADDITION ANY SUPERCELL THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE A TORNADO. AT THIS TIME THE HIGHEST TORNADO POTENTIAL THIS AFTERNOON AND EVENING WILL EXIST ALONG AND SOUTHEAST OF A LYONS TO COTTONWOOD FALLS LINE BETWEEN 3 PM AND 9 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT THROUGH SATURDAY NIGHT. AT THIS TIME IT IS TOO EARLY TO SPECULATE ON THE SEVERITY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND OVERNIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX/LAWSON
In the hours before
Local storm report, Apr 24, 10:21 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
1021 AM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HAIL 8 E ARKANSAS CITY 37.07N 96.90W
04/24/2006 E0.75 INCH COWLEY KS TRAINED SPOTTER
1010 AM HAIL 4 SE MAPLE CITY 37.01N 96.73W
04/24/2006 E1.75 INCH COWLEY KS EMERGENCY MNGR
&&
LFWLocal storm report, Apr 24, 11:26 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1126 AM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM HAIL COFFEYVILLE 37.04N 95.63W
04/24/2006 E1.00 INCH MONTGOMERY KS STORM CHASER
&&
ELDERSpecial weather statement, Apr 24, 11:30 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1130 AM CDT MON APR 24 2006 KSZ100-241730- LABETTE- 1130 AM CDT MON APR 24 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE COUNTY... AT 1129 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COFFEYVILLE...AND MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. KRC
Local storm report, Apr 24, 11:31 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1131 AM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL 4 W CANEY 37.01N 96.00W
04/24/2006 E1.25 INCH CHAUTAUQUA KS CO-OP OBSERVER
&&
LFWLocal storm report, Apr 24, 11:33 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1133 AM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM HAIL CANEY 37.01N 95.93W
04/24/2006 E0.75 INCH MONTGOMERY KS LAW ENFORCEMENT
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:23 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 52 min |
| Apr 23, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 66 min |
| Apr 23, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 50 min |
| Apr 23, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 46 min |
| Apr 23, 7:58 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 47 min |
| Apr 23, 8:14 PM CDT | Tornado Warning | ICT | Saline | 32 min |
| Apr 23, 8:21 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 54 min |
| Apr 23, 8:22 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Sedgwick | 53 min |
| Apr 23, 8:42 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 63 min |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 61 min |
| Apr 23, 9:08 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 52 min |
| Apr 23, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 41 min |
| Apr 23, 9:33 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 42 min |
| Apr 23, 10:09 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 36 min |
| Apr 23, 10:38 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 33 min |
| Apr 24, 1:31 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 29 min |
| Apr 24, 3:07 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 26 min |
| Apr 24, 6:52 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 53 min |
| Apr 24, 7:24 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 81 min |
| Apr 24, 7:50 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 55 min |
| Apr 24, 7:57 AM CDT | Severe Thunderstorm Warning | ICT | Harvey | 23 min |
| Apr 24, 8:15 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 75 min |
| Apr 24, 8:41 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 34 min |
| Apr 24, 9:01 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 59 min |
| Apr 24, 10:11 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 64 min |
| Apr 24, 11:12 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 47 min |
| Apr 24, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 63 min |
| Apr 24, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| Apr 24, 5:06 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 34 min |
| Apr 24, 5:15 PM CDT | Tornado Warning | ICT | Sedgwick, Sumner | 30 min |
| Apr 24, 5:36 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 54 min |
| Apr 24, 5:54 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 66 min |
| Apr 24, 6:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 26 min |
| Apr 24, 6:24 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.